# SDR SWAA2022022275487

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8804L
- Make and model: Boeing 737-8
- Aircraft serial: 42637
- Aircraft time: 2,375 hours, 1,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN ENTRY DOOR EMERGENCY LIGHT INOP OUTSIDE / [01] R/R EMERGENCY LIGHT POWER SUPPLY; LOCATION M167 FWD MAIN ENTRY DOOR EXTERIOR PER A.M.M. 33-51-00 AND OPERATIONAL CHECK SATISFACTORY;[02] CW
